Alert archive / New York / Small Craft Advisories in 2015
Small Craft Advisory 148, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Dec 8, 2015, 9:33 PM EST. It took effect at Dec 9, 2015, 3:00 PM EST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2015, 9:33 PM EST (02:33 UTC)
- In effect from
- Dec 9, 2015, 3:00 PM EST
- Expired
- Dec 10, 2015, 3:40 AM EST
- In force
- 13 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
058 WHUS71 KBUF 090233 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 933 PM EST TUE DEC 8 2015 LOZ045-091045- /O.NEW.KBUF.SC.Y.0148.151209T2000Z-151210T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 933 PM EST TUE DEC 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 6 AM EST THURSDAY. * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
649 WHUS71 KBUF 090848 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 348 AM EST WED DEC 9 2015 LOZ045-091700- /O.CON.KBUF.SC.Y.0148.151209T2000Z-151210T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 348 AM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST THURSDAY... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SMITH
612 WHUS71 KBUF 091432 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 932 AM EST WED DEC 9 2015 LOZ045-092245- /O.CON.KBUF.SC.Y.0148.151209T2000Z-151210T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 932 AM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM EST THURSDAY... * WINDS...SOUTH 20 TO 25 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
585 WHUS71 KBUF 092046 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 346 PM EST WED DEC 9 2015 LOZ045-100500- /O.CON.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 346 PM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
820 WHUS71 KBUF 100002 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 702 PM EST WED DEC 9 2015 LOZ045-100815- /O.CON.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 702 PM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...SOUTH 10 TO 15 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
935 WHUS71 KBUF 100247 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 947 PM EST WED DEC 9 2015 LOZ045-101100- /O.CON.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 947 PM EST WED DEC 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST THURSDAY... * WINDS...SOUTH 15 TO 20 KNOTS. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES AVERAGING 4 FEET OR MORE ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
462 WHUS71 KBUF 100840 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 340 AM EST THU DEC 10 2015 LOZ045-100945- /O.CAN.KBUF.SC.Y.0148.000000T0000Z-151210T1100Z/ LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- 340 AM EST THU DEC 10 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DIMINISHED BELOW ADVISORY LEVELS AT THIS TIME. $$ WOOD
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 6:18 PM EST, 3 hours 15 minutes earlier.
Area forecast discussion, Dec 8, 6:18 PM EST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BUFFALO NY 618 PM EST TUE DEC 8 2015 .SYNOPSIS... HIGH PRESSURE WILL REMAIN OFF THE EAST COAST THROUGH THE END OF THE WEEK. A COUPLE OF WEAK SYSTEMS WILL BRING A FEW SCATTERED SHOWERS TO THE REGION WEDNESDAY EVENING AND FRIDAY. TEMPERATURES WILL BE WELL ABOVE NORMAL THROUGH THE WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... AS HAS BEEN THE CASE FOR THE PAST SEVERAL NIGHTS...FOG/STRATUS WILL BE THE MAIN FORECAST CHALLENGE. ALTHOUGH AN INVERSION IS FORECAST TO REMAIN IN PLACE OVERNIGHT...TONIGHT IS DIFFERENT FROM LAST NIGHT WITH A STRONGER WIND PROFILE WITH WINDS ALOFT FORECAST TO INCREASE FROM W-E. THE BEST CHANCE FOR DENSE FOG WILL BE THIS EVENING WITH A BRIEF WINDOW OF CLEAR SKIES AND LIGHT WINDS BETWEEN ROCHESTER AND WATERTOWN. AFTER THIS...WINDS WILL PICK UP AND CLOUD COVER WILL DIMINISH THE POTENTIAL FOR DENSE RADIATION FOG. ACROSS THE LAKE PLAINS THE SOUTHERLY FLOW SHOULD KEEP THE BOUNDARY LAYER MIXED WHICH WILL LIMIT FOG AND PROBABLY SCATTER OUT THE STRATUS IN SPOTS. INLAND FROM THE LAKES THE SOUTHERLY FLOW WILL CAUSE LOW STRATUS OR FOG WHICH SHOULD HAVE A GREATER IMPACT ON HIGHER TERRAIN. THIS WILL ALL LIMIT RADIATIONAL COOLING...WITH OVERNIGHT LOWS IN THE 30S. SOUTHERLY FLOW WILL STRENGTHEN ON WEDNESDAY AS A MID LEVEL TROUGH MOVES INTO THE WESTERN/CENTRAL GREAT LAKES AND HIGH PRESSURE SHIFTS TO THE EAST COAST. THIS WILL HELP TO CLEAN OUT MORNING LOW CLOUDS AND FOG. WARM ADVECTION AND DOWNSLOPE FLOW WILL BOOST TEMPERATURES ACROSS THE LAKE PLAINS INTO THE LOWER 50S...WITH MID 40S ACROSS THE INTERIOR SOUTHERN TIER AND NORTH COUNTRY. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... WEDNESDAY NIGHT A MID LEVEL TROUGH AND LOW LEVEL FRONTAL BOUNDARY WILL CROSS THE REGION FROM WEST TO EAST AND WEAKEN WITH TIME AS IT MOVES INTO A PERSISTENT LONGWAVE RIDGE POSITION ALONG THE EAST COAST. THIS SYSTEM WILL BE MOISTURE STARVED WITH THE GULF OF MEXICO CUT OFF. STILL...DPVA AHEAD OF THE MID LEVEL TROUGH WILL BE SUFFICIENT TO PRODUCE AT LEAST A FEW SCATTERED LIGHT RAIN SHOWERS. THE BEST CHANCES OF MEASURABLE RAIN LOOK TO BE ACROSS THE NORTH COUNTRY WHERE MOISTURE AND ASCENT MAXIMIZE...AND AN ADDED BOOST FROM UPSLOPE FLOW INTO THE TUG HILL AND WESTERN ADIRONDACKS WILL AID IN LIFT. IT WILL REMAIN QUITE MILD OVERNIGHT WITH LOWS IN THE LOWER TO MID 40S ON THE LAKE PLAINS AND UPPER 30S ACROSS THE INTERIOR SOUTHERN TIER AND LEWIS COUNTY. THE SCATTERED SHOWERS WILL END FROM WEST TO EAST LATE WEDNESDAY NIGHT FROM THE GENESEE VALLEY WESTWARD...AND MAY PERSIST INTO EARLY THURSDAY MORNING EAST OF LAKE ONTARIO. THERE MAY ALSO BE A PERIOD OF DRIZZLE BEHIND THE FRONT...MAINLY ACROSS THE HIGHER TERRAIN EAST OF THE LAKES WITH AN ADDED BOOST FROM LAKE MOISTURE AND UPSLOPE FLOW. OTHERWISE IT WILL DRY OUT FROM WEST TO EAST EARLY THURSDAY...BUT CLOUDS WILL LIKELY HANG STRONG WITH MODEL SOUNDINGS SHOWING PLENTY OF LOW LEVEL MOISTURE REMAINING BEHIND THE WEAK FRONTAL ZONE. DESPITE THE CLOUDS IT WILL REMAIN WARM WITH HIGHS IN THE LOWER 50S ON THE LAKE PLAINS AND UPPER 40S ACROSS THE INTERIOR SOUTHERN TIER AND NORTH COUNTRY. THURSDAY NIGHT AND EARLY FRIDAY ANOTHER MID LEVEL TROUGH AND WEAK SURFACE FRONT SWING THROUGH THE LOWER LAKES. MOISTURE IS AGAIN LIMITED WITH THIS SYSTEM...AND THE STRONGER ASCENT WILL REMAIN ON THE CANADIAN SIDE OF THE BORDER. NONETHELESS SOME INCREASE IN LOW LEVEL CONVERGENCE AND LARGE SCALE ASCENT MAY PRODUCE A FEW WIDELY SCATTERED LIGHT SHOWERS. IF ANY LIGHT SHOWERS DO MATERIALIZE THEY WILL END FROM SOUTHWEST TO NORTHEAST FRIDAY MORNING. THERE MAY BE ENOUGH OF A PUSH OF DRIER AIR AND SUBSIDENCE BEHIND THE BOUNDARY TO ALLOW FOR SOME SUNSHINE DURING THE AFTERNOON. TEMPERATURES WILL REMAIN WELL ABOVE NORMAL WITH HIGHS IN THE MID 50S AT LOWER ELEVATIONS AND UPPER 40S TO AROUND 50 ACROSS HIGHER TERRAIN. LOWS BOTH THURSDAY NIGHT AND FRIDAY NIGHT WILL STAY IN THE LOWER TO MID 40S ON THE LAKE PLAINS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... THE RECENT WARM WEATHER WILL BECOME EVEN MORE ANOMALOUS THIS WEEKEND AS THE PATTERN ACROSS NORTH AMERICA AMPLIFIES...WITH OUR REGION INITIALLY ON THE WARM SIDE OF THE AMPLIFICATION. THIS WILL BRING A SURGE OF NEAR RECORD WARMTH INTO THE REGION OVER THE WEEKEND. LOOKING AT THE DETAILS...ON SATURDAY AN ILL-DEFINED WARM FRONT WILL DRIFT NORTHEAST ACROSS THE LOWER LAKES. THE WARM FRONT WILL LIKELY BRING INCREASED CLOUD COVER AND A SMALL CHANCE OF A PASSING LIGHT SHOWER. THE LATEST 12Z GFS AND ECMWF RUNS SUGGEST THE WARM FRONT MAY NOT FULLY LIFT NORTH OF THE AREA DURING THE DAY...POSSIBLY KEEPING THE WARMEST AIR ACROSS THE OHIO VALLEY AND PENNSYLVANIA. WITH THIS IN MIND HAVE CONTINUED WITH A CONSERVATIVE APPROACH FOR HIGHS ON SATURDAY...WITH UPPER 50S ACROSS WESTERN NY AND LOWER 50S NORTH COUNTRY. BY SUNDAY MODEL GUIDANCE BEGINS TO DIVERGE. THE GFS DEVELOPS A STRONG PANHANDLE HOOK SYSTEM THAT CUTS THROUGH THE CENTRAL GREAT LAKES. THE ECMWF IS SLOWER TO EVOLVE THIS SYSTEM...WITH A WEAKER LOW TAKING A MUCH SLOWER AND MORE SOUTHERLY TRACK...MOVING THROUGH THE LOWER LAKES MONDAY AND MONDAY NIGHT. INTERESTINGLY...RUNS OF THE ECMWF THE PAST FEW DAYS HAVE BEEN MUCH MORE LIKE THE CURRENT 12Z GFS. THE GEFS ENSEMBLE MEMBERS FULLY SUPPORT THE OPERATIONAL RUN WITH A STRONG LOW CUTTING THROUGH THE LAKES ON SUNDAY. HAVE FAVORED THE 12Z GFS SOLUTION FOR THIS TIME FRAME. WITH THIS IN MIND HAVE A CHANCE OF SHOWERS LATER SUNDAY...THEN A HIGHER CHANCE SUNDAY NIGHT WITH A STRONG COLD FRONTAL PASSAGE. THE DEEPENING LOW TO OUR WEST WILL BRING A SURGE OF NEAR RECORD WARMTH INTO THE AREA SUNDAY WITH HIGHS LIKELY PUSHING INTO THE LOWER TO MID 60S ACROSS WESTERN AND CENTRAL NY. FOLLOWING THIS SYSTEM...IT WILL TURN COLDER EARLY NEXT WEEK...BUT EVEN WITH A SUBSTANTIAL DROP IN TEMPERATURES IT MAY VERY WELL REMAIN A LITTLE MILDER THAN AVERAGE. WRAP AROUND MOISTURE MAY PRODUCE A LITTLE RAIN OR WET SNOW MONDAY NIGHT...THE FIRST CHANCE OF ANY SNOWFLAKES AT ALL IN THE EXTENDED FORECAST. DRIER WEATHER THEN RETURNS FOR TUESDAY AS HIGH PRESSURE BUILDS BACK INTO THE OHIO VALLEY. LOOKING FARTHER AHEAD...THE GEFS ENSEMBLES HAVE BEEN CONSISTENT IN THE PAST FEW DAYS IN SHOWING A MUCH MORE ACTIVE PATTERN DURING THE SECOND HALF OF DECEMBER WITH A SERIES OF PROGRESSIVE AND STRONG TROUGHS MOVING ACROSS THE NATION. THIS WILL PROVIDE MORE OPPORTUNITY FOR BRIEF APPEARANCES OF COLDER AND MORE WINTRY AIR INTO THE GREAT LAKES...BUT THESE COLD AIR INTRUSIONS ARE LIKELY TO BE BRIEF AND SEPARATED BY ACTIVE AND WARM SYSTEMS INITIALLY. ANY LASTING COLD IS STILL AT LEAST TWO WEEKS AWAY...AND POSSIBLY LONGER. && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... AT BUF/IAG/ROC/ART EXPECT A MIX OF MVFR/VFR CONDITIONS WITH A SCT- BKN CLOUD DECK NEAR 3K FT EXPECTED TONIGHT. INCREASING SOUTHERLY WINDS LATE TONIGHT AND WEDNESDAY WILL DOWNSLOPE AND MIX OUT THIS LOW MOISTURE WITH VFR CONDITIONS FOR MOST OF TUESDAY. AT JHW THE INCREASING SOUTHERLY FLOW WILL LIKELY RESULT IN A LOWERING STRATUS CLOUD DECK WITH A MVFR TO IFR TREND EXPECTED. THERE MAY BE SOME FOG IF THE CLOUD DECK LOWERS ENOUGH...BUT THIS IS NOT LIKELY TO BE AS DENSE AS LAST NIGHT SINCE WINDS WILL BE STRONGER. STRATUS SHOULD MIX/SCATTER MID TO LATE WEDNESDAY MORNING WHICH WILL GIVEWAY TO VFR CONDITIONS WEDNESDAY AFTERNOON. OUTLOOK... WEDNESDAY NIGHT...MVFR. CHANCE OF SHOWERS. THURSDAY...MAINLY VFR. FRIDAY AND SATURDAY...VFR/MVFR. A CHANCE OF SHOWERS. SUNDAY...MAINLY VFR AND BREEZY. && .MARINE... A LARGE AREA OF HIGH PRESSURE WILL REMAIN OFF THE EAST COAST THIS WEEK. SEVERAL DISTURBANCES WILL BRING SCATTERED SHOWERS ACROSS THE LAKE WEDNESDAY EVENING...FRIDAY...AND AGAIN SUNDAY. SOUTH TO SOUTHWEST WINDS WILL INCREASE DURING THE LATTER HALF OF THE WEEK. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...NONE. MARINE...NONE. && SYNOPSIS...FRANKLIN NEAR TERM...APFFEL/FRANKLIN SHORT TERM...HITCHCOCK LONG TERM...HITCHCOCK AVIATION...APFFEL MARINE...FRANKLIN
Hazardous weather outlook, Dec 8, 9:05 AM EST, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 905 AM EST TUE DEC 8 2015 NYZ001>008-010>014-019>021-085-091415- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 905 AM EST TUE DEC 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-091415- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LOWER NIAGARA RIVER- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 905 AM EST TUE DEC 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF
Nearby
Small Craft Advisories in New York, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.